# SDR 9JLA2017051914478

- Difficulty date: May 7, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N329TL
- Make and model: Cndair CL6002B16
- Aircraft serial: 5714
- Aircraft time: 3,403 hours, 1,313 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Condition: Failed
- Location: Tcas
- Component: Tcas Unit
- Component part number: 8221294002
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE TCAS SYSTEM FAILED DURING CRUISE FLIGHT. FAULT CODES INDICATED AN INTERNAL TCAS FAULT. THE FAULTY TCAS PROCESSOR WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED.
